# SDR QXEA200400348

- Difficulty date: May 23, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 5,277 hours, 3,833 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning Light
- Condition: Illuminated
- Location: Autopilot Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OKC - ON FLIGHT 4165, AFTER DEPARTING DENVER CREW RECEIVED AN AUTOPILOT TRIM INDICATOR NOSE DOWN MESSAGE ON NR 1 MFD.  CREW COMPLIED WITH EMERGENCY/ABNORMAL CHECKLIST AND NO FURTHER PROBLEM WERE ENCOUNTERED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO MESSAGES POSTED.  OPERATIONAL TEST OF ELEVATOR SERVO WERE PERFORMED AND NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
